# SDR AMTA200301535

- Difficulty date: December 29, 2003
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 724105A
- Part serial: 760380
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OVEN NR 3 AFT OUTBOARD BY L4 DOOR HAS A ELECTRICAL ODOR AND SMOKE COMING FROM ALL AROUND IT.  SMOKE/ELECTRICAL FILLED THE HOLE AFT GALLEY KILLED OVEN POWER AT F/E PANEL.  OPENED ALL C/B'S ON ALL AFT OVENS.  REMOVED AND REPLACED NR 3 AFT GALLEY RCCB FEEDER NR 3 IAW MM 24-50-02, OPS CHECKS GOOD.  REMOVED AND REPLACED OVEN NR 3 IAW MM 25-31-05.  OPS CHECKS GOOD OK FOR SERVICE.  (M)
